# SDR 08FDEA04859

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842018
- Condition: Damaged
- Location: Bs 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 251 STR 20R HAS NUMEROUS TOOL MARKS.  REMOVED PREVIOUS DOUBLER REPAIR.  FABRICATED NEW DOUBLER REPAIR USING 2024-T3 .050 PO NR 9007753 DIMS 13 1/2 INCH BY 13 5/8 INCH.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-3.
